Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 430, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 13, 2006, 4:13 PM CDT for Pulaski County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2006, 4:13 PM CDT (21:13 UTC)
- Expired
- Aug 13, 2006, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Pulaski County, AR
The radar
The Little Rock radar (KLZK), 12 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1035 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLZK 132115
SVRLZK
ARC119-132200-
/O.NEW.KLZK.SV.W.0430.060813T2113Z-060813T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
413 PM CDT SUN AUG 13 2006
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS
* UNTIL 500 PM CDT
* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED BETWEEN PINNACLE
MOUNTAIN AND MAUMELLE...AND JUST NORTH OF MORGAN. THE STORMS ARE
DRIFTING SLOWLY SOUTH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAUMELLE AROUND 430 PM CDT...
MORGAN AROUND 430 PM CDT...
CAMMACK VILLAGE...NORTH LITTLE ROCK AROUND 500 PM CDT...
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3473 9251 3491 9255 3491 9246 3486 9244
3492 9240 3492 9224 3494 9214 3474 9214
3474 9249
$$
221 follow-up statement
000
WWUS54 KLZK 132147
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
444 PM CDT SUN AUG 13 2006
ARC119-132200-
/O.CON.KLZK.SV.W.0430.000000T0000Z-060813T2200Z/
PULASKI AR-
444 PM CDT SUN AUG 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL PULASKI COUNTY...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM EXTENDED FROM NEAR CAMMACK VILLAGE TO
SOUTHWEST LITTLE ROCK. THIS STORM WAS DRIFTING SLOWLY SOUTHEAST.
* THE SEVERE THUNDERSTORM WILL AFFECT...
CAMMACK VILLAGE AND SOUTHWEST LITTLE ROCK.
&&
LAT...LON 3473 9251 3491 9255 3491 9246 3486 9244
3492 9240 3492 9224 3494 9214 3474 9214
3474 9249
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:43 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 13, 2:43 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 243 PM CDT SUN AUG 13 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT APPEARS WK FNTL BNDRY HAS LIFTED NWD INTO CNTRL AR THIS AFTN BASED ON SFC DEWPOINTS POOLING IN THE MID 70S VCNTY OF THE FNT. HAVE SEEN ISOLD SHRA/TSRA FORM THIS AFTN OVR MAINLY THE SWRN HALF OF THE FA. PLAN TO LEAVE SMALL POPS IN FOR EARLY THIS EVENING...WITH MOST ACTIVITY DCRSG SOON AFT SUNSET. PRIMARY FCST CONCERN IN THE SHORT TERM IN THE NEXT CDFNT PROGGED TO AFFECT THE FA. MODELS HAVE TRENDED A BIT FASTER WITH SWD PROGRESS OF THE BNDRY THE LAST FEW DAYS...BRINGING IT INTO NWRN AR MON MRNG AND APCHG CNTRL SECTIONS LATE IN THE DAY. STILL CONCERNED THAT THE BNDRY MAY NOT MAKE AS STEADY OF A SWD PROGRESSION AS THE MODEL SOLUTIONS INDC. HAVE CONTD CURRENT TRENDS WITH SCTD POPS FOR NWRN PARTS OF THE FA BY MON AFTN...WITH LESSER CHCS FURTHER SWWD. STUCK WITH CHC POPS MOST AREAS MON NGT. KEPT LOW CHC POPS GOING MOST AREAS ON TUE IN CASE BNDRY DECIDES TO SLOW DOWN. DIMINISHING RAIN CHCS TUE NGT FM THE NW AS DRIER AIR WORKS IN BEHIND FROPA...WITH DRY CONDS WED. TEMPS WL BE A TOUGH CALL THE NEXT FEW DAYS DEPENDING ON PLACEMENT OF FNT AND RESULTANT CLOUDS/PRECIP COVERAGE. WARMEST TEMPS MON WL BE OVR CNTRL AND SRN AR...WITH HIGHS IN THE MID TO UPPER 90S. HEAT INDICES APCH CRITICAL 105 DEGREE MARK MON AFTN OVR PARTS OF E-CNTRL AND SRN AR. WL EXPAND CURRENT HEAT ADVY MON A LTL FURTHER NWD BASED ON FCST HEAT INDEX VALUES. && .LONG TERM...THURSDAY THROUGH SUNDAY HIGH PRESSURE ALOFT WILL BEGIN THE PERIOD OVER ARKANSAS WITH SURFACE HIGH PRESSURE OVER THE GREAT LAKES. THE UPPER HIGH REMAINS OVER THE AREA THROUGH THE PERIOD AND THE SURFACE HIGH EXPANDS WESTWARD. THE UPPER HIGH DOES SHOW SIGNS OF MOVING SOMEWHAT SOUTH FRIDAY. THIS WILL ALLOW SEVERAL SHORT WAVES TO TRAVERSE NORTH ARKANSAS. MOISTURE RETURNS TO THE AREA FRIDAY AS WELL. WILL KEEP SLIGHT CHANCE POPS IN FRIDAY THROUGH SUNDAY. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM SUNDAY FOR ARZ053-ARZ062-ARZ063- ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. HEAT ADVISORY FROM NOON MONDAY TO 6 PM MONDAY FOR ARZ047-ARZ053- ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-ARZ066- ARZ067-ARZ068-ARZ069. && SHORT TERM...44 / LONG TERM...51
Hazardous weather outlook, Aug 13, 10:53 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1053 AM CDT SUN AUG 13 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1053 AM CDT SUN AUG 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SEVERE WEATHER IS EXPECTED TODAY. THERE WILL BE A HEAT ADVISORY IN EFFECT THIS AFTERNOON OVER SOUTH CENTRAL ARKANSAS...AS A RESULT OF HIGH TEMPERATURES AND HIGH HUMIDITY COMBINING TO PRODUCE HEAT INDEX VALUES ABOVE 105 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COMBINATION OF HIGH HUMIDITY WITH HIGH TEMPERATURES WILL BE PRODUCING HEAT STRESS...MAINLY OVER SOUTH CENTRAL ARKANSAS MONDAY AFTERNOON. HEAT INDEX VALUES WILL BE REACHING 105 DEGREES OR MORE MONDAY...SO A HEAT ADVISORY WILL BE IN EFFECT MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:54 AM CDT | Heat Advisory | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Desha and 3 more | 13 hr |
| Aug 13, 4:54 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 16 more | 37 hr |
| Aug 13, 4:53 PM CDT | Severe Thunderstorm Warning | LZK | Logan | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.